# SDR TWAA0013903

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- Aircraft time: 49,638 hours, 32,994 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Part number: 69495112
- Condition: Torn
- Location: Nr 8 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE NUMBER 8 L/E SLAT DID NOT RETRACT AFTER TAKEOFF.  FLIGHT RETURNED TO STL.  REPLACED THE NUMBER 8 SLAT SEAL, WHICH IMPEDED THE SLAT OPERATION.  CHECK-C 10-25-99 MCI.
